# SDR GQRR2014FA0000677

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: B713M1011801
- Condition: Chafed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL HAS CHAFING DAMAGE ON INSIDE LOWER RADIUS.
